# SDR CA101109012

- Difficulty date: October 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206L-3
- Aircraft time: 8,338 hours
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339101
- Condition: Noisy
- Location: T/R Drive Shaft
- Part time: 100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION OF T/R DRIVE SHAFT/BLOWER SHAFT BEARINGS, AFT BLOWER SHAFT BEARING FOUND TO BE NOISY.  BEARING REMOVED AND INSPECTED AND FOUND TO BE ROUGH.  FURTHER INSPECTION REVEALED BEARING HAD BEEN REPLACED NEW AT PREVIOUS 100 HR.  BEARING REMOVED FROM SERVICE AND REPLACED NEW.  MANUFACTURER CONTACTED FOR WARRANTY AND APPROVED.  BEARING SPLIT AND FURTHER INSPECTED.  BALL BEARING SURFACE FOUND TO BE ROUGH AND PITTED.
